# SDR ASAA2021072635532

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 21,864 hours, 6,851 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN 'ZONE TEMP' ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE PER B737-900 FIM 21-62 TASK 801 SHOWED FAULT FOR CONTROL CABIN TEMP CONTROL VALVE BUT VERIFY TEST DID NOT CONFIRM FAULT. FOUND CONTROL CABIN TEMP SENSOR AND FILTER DIRTY - CLEANED SENSOR AND REPLACED FILTER. PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST PER B737-900 AMM 21-61-00-700-807-002 AND PZTC BITE PER ABOVE FIM - ALL TESTS PASS.
